# SDR SWIA2021081960400

- Difficulty date: July 5, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R/H FLOOR SILL, ATTACHING ANGLE AT APPROX FS319.00     (C-CHECK RO 8/18/2021)    REMOVED R/H  FLOOR SILL, ATTACHING ANGLE AT APPROX FS319.00 AND INSTALLED NEW SERVICIABLE ATTACHING ANGLE REF. CRJ700 SRM 51-42-06-001-001-A01 & CRJ-700 SRM 51-42-10-001-001-A01. & DRAWING # SH670-32170 REV. V. COMPLIED WITH 51-900-1002-SKY.
